# SDR ABXA2022033037

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767
- Aircraft serial: 23016
- Aircraft time: 67,802 hours, 46,670 cycles
- System (JASC): 3242 · Brake
- Part: None
- Part number: V64360
- Part serial: BN148330
- Condition: Cracked
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT- RT HYD SUS PRESS EICAS FOLLOWED IMMEDIATELY BY RT HYD SYS QTY. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND LEFT GEAR NORMAL ANTI-SKID MODULE #2 BRAKE FUSE HOUSING CRACKED. REMOVED AND REPLACED SAME IAW B767 AMM 32-42-03. SERVICED RIGHT SYSTEM TO FULL IAW B767 AMM 12-12-01. OPS AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
